Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have been having pelvic and lower abdominal pain for

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3809 Questions
Question
I have been having pelvic and lower abdominal pain for the last four months. It has gotten worse in the last month. I felt cold more often and, ff I walk or move around often, the pain gets worse. I have had two scans: one scan showed a 4 mm cortical calcification versus there is small angiomyolipoma lower pole left kidney and the second scan showed a 8 mm nabothian cyst in the cervix with some other cysts in my left and right ovaries. I have a history of cysts and have had one episode of a torsion ovary caused by a cyst, kidney stones, and enlarged liver (from taking a lot of Ibuprofen as recommened by all the doctors that I saw). I am 36, female, weight 105 pounds, and am 5'3". My periods tend to be irregular. I had recent blood work and my blood pressure was low, but everything else was normal.
Posted Thu, 30 Nov 2017 in Women's Health
 
 
Answered by Dr. Prof. Kunal Saha 7 hours later
Brief Answer:
Low dose hormonal pills should help

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Your complaints come under three broad categories:
* The kidney related problems including the cortical calcification and the small angiomyolipoma. There is no specific thing that you can do about it. Take pain medication like Aleve (naproxen) or ibuprofen when needed.
* Your ovarian cysts and irregularity in periods. You need to take low dose hormonal pills (commonly used as oral contraceptives) on regular basis. You need to visit and follow up with a gynecologist for this.
* Your nabothian cyst. They are considered harmless and usually disappear on their own, although some will persist indefinitely. Unless you have secondary symptoms, nothing needs to be done about it.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: I have been having pelvic and lower abdominal pain for 2 hours later
I have secondary symptoms of chronic pelvic pain for over 4 months and enlarged left ovary and lower back pain. I also had nausea, sharp stabbing pain radiating from pelvic area down legs and pain when walking or bending. Vibration treatment and cold help to relieve pain for a small amount of time. However, as noted above, taking Ibuprofen or NSAIDS have resulted in internal bleeding when combined with other prior symptoms. I have a history of ruptured cysts with torsion, kidney stones, and stomach ulcers at the the same time. Stomach ulcers resulted from taking the pain relievers that you suggest in your answer.
 
 
Answered by Dr. Prof. Kunal Saha 10 hours later
Brief Answer:
Ibuprofen and other NSAIDs are known gastric irritants

Detailed Answer:
The gastric ulcers (stomach ulcers) can be caused due to the gastric irritation caused by NSAIDs. To protect against such episodes of gastritis we usually recommend taking NSAIDs in full stomach (after meals). Gastric ulcers can also bleed in case of increased severity. But otherwise ruptured cysts with torsion, kidney stones, and stomach ulcers are unrelated.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor